Can a Chemical Peel and Topical Numbing Agent Cause Facial Burns if Done Consecutive ?
- Asked by db4758 in Flagler Beach, FL
- 1 year ago
Moderate chemical peel on my face,& on my eyelids/scars on Wednesday, Thursday I had my permanent eyeliner done. 1st the topical did not work at all and she had to stop and put more topical on. The topical wore off within the hour. Within 12 hours my face were the topical had been applied had 1st & 2nd degree burns. A freak thing or a combination of 2 chemicals?
Reaction between chemical peel and topical numbing?
Anything is possible, although this is not likely. It is more likely that you had a contact dermatitis to the topical medicine. I urge you to see your dermatologist or the physician who performed the peel for you so that you can have the contact dermatitis treated. Doing so early and aggressively will lessen the likelihood of long-term changes. In the future, you should allow some time between procedures to give the best possibility of healing.
Recent Chemical Peel Reviews
Chemical Peel Photos
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.